Loeb Measure from the Point of View of a Coin Flipping Game

Mathematical Logic Quarterly 42 (1):19-26 (1996)

Authors
Abstract
A hyperfinitely long coin flipping game between the Gambler and the Casino, associated with a given set A, is considered. It turns out that the Gambler has a winning strategy if and only if A has Loeb measure 0. The Casino has a winning strategy if and only if A contains an internal subset of positive Loeb measure
Keywords Nonstandard analysis  Hyperfinite games  Loeb measure
Categories (categorize this paper)
DOI 10.1002/malq.19960420103
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,355
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Set Theoretic Properties of Loeb Measure.Arnold W. Miller - 1990 - Journal of Symbolic Logic 55 (3):1022-1036.
Second-Order Non-Nonstandard Analysis.J. M. Henle - 2003 - Studia Logica 74 (3):399 - 426.
Cuts in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):522-527.
U-Lusin Sets in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):528-533.
Type Two Cuts, Bad Cuts and Very Bad Cuts.Renling Jin - 1997 - Journal of Symbolic Logic 62 (4):1241-1252.
Lévy Processes on a First Order Model.Siu-Ah Ng - 2010 - Mathematical Logic Quarterly 56 (3):310-322.
Compactness of Loeb Spaces.Renling Jin & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (4):1371-1392.
A Nonstandard Counterpart of WWKL.Stephen G. Simpson & Keita Yokoyama - 2011 - Notre Dame Journal of Formal Logic 52 (3):229-243.
A Nonstandard Proof of a Lemma From Constructive Measure Theory.David A. Ross - 2006 - Mathematical Logic Quarterly 52 (5):494-497.
The Strength of the Isomorphism Property.Renling Jin & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):292-301.

Analytics

Added to PP index
2013-12-01

Total views
9 ( #823,619 of 2,286,105 )

Recent downloads (6 months)
1 ( #838,750 of 2,286,105 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature